# SDR F3LA202503210207

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N359FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 16,724 hours, 7,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CABIN SEAT TRACK Y1292 AT FR19 CORRODED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 43.   SEAT TRACK AT FR19 Y1292 WAS REPLACED AS PER SRM 51-72-11 REV 43.
